Alert archive / Wisconsin / Small Craft Advisories in 2015
Small Craft Advisory 113, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Dec 17, 2015, 6:01 PM CST. It took effect at Dec 18, 2015, 2:00 AM CST. It was in force for 34 hr.
The area
The counties it named.
The facts
- Issued
- Dec 17, 2015, 6:01 PM CST (00:01 UTC)
- In effect from
- Dec 18, 2015, 2:00 AM CST
- Expired
- Dec 19, 2015, 12:00 PM CST
- In force
- 34 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
724 WHUS73 KMKX 180001 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 601 PM CST THU DEC 17 2015 ...BREEZY WEST WINDS TO RETURN LATER TONIGHT... .A BRIEF LULL IN THE GUSTY WEST WINDS IS EXPECTED THIS EVENING. HOWEVER ANOTHER PUSH OF COLD AIR ACROSS THE RELATIVELY WARMER WATERS OF LAKE MICHIGAN WILL ALLOW GUSTY WEST WINDS TO REDEVELOP LATER TONIGHT. WIND GUSTS WILL LIKELY REACH 25 KNOTS AT TIMES FROM LATE TONIGHT INTO FRIDAY NIGHT. THE HIGHEST WIND GUSTS AND WAVES WILL BE TOWARD THE OPEN WATERS OF LAKE MICHIGAN. THE SMALL CRAFT ADVISORY IS BEING ALLOWED TO EXPIRE AT 6 PM CST. HOWEVER A SECOND SMALL CRAFT ADVISORY IS BEING ISSUED THAT WILL BE IN EFFECT FROM 2 AM CST TONIGHT THROUGH 4 AM CST EARLY SATURDAY MORNING. LMZ643>646-180800- /O.EXP.KMKX.SC.Y.0112.000000T0000Z-151218T0000Z/ /O.NEW.KMKX.SC.Y.0113.151218T0800Z-151219T1000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 601 PM CST THU DEC 17 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM FRIDAY TO 4 AM CST SATURDAY... ...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 AM FRIDAY TO 4 AM CST SATURDAY. * WINDS: WEST WIND 10 TO 20 KNOTS...INCREASING TO 15 TO 25 KNOTS LATER TONIGHT AND CONTINUING INTO EARLY SATURDAY. * WAVES: 1 TO 2 FEET. HIGHEST WAVES TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX KAVINSKY
7 follow-up statements
993 WHUS73 KMKX 180250 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 850 PM CST THU DEC 17 2015 ...BREEZY WEST WINDS TO RETURN LATER TONIGHT... .ANOTHER PUSH OF COLD AIR ACROSS THE RELATIVELY WARM WATERS OF LAKE MICHIGAN WILL RESULT IN GUSTY WEST WINDS RETURNING AFTER MIDNIGHT TONIGHT. WIND GUSTS WILL LIKELY REACH 25 KNOTS AT TIMES FROM LATE TONIGHT INTO FRIDAY NIGHT. THE HIGHEST WIND GUSTS AND WAVES WILL BE TOWARD THE OPEN WATERS OF LAKE MICHIGAN. LMZ643>646-181100- /O.CON.KMKX.SC.Y.0113.151218T0800Z-151219T1000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 850 PM CST THU DEC 17 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM FRIDAY TO 4 AM CST SATURDAY... * WINDS: SOUTHWEST 5 TO 15 KNOTS VEERING WEST AND INCREASING TO 15 TO 25 KNOTS AFTER MIDNIGHT. * WAVES: 1 TO 3 FEET. HIGHEST WAVES TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX KAVINSKY
290 WHUS73 KMKX 180917 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 317 AM CST FRI DEC 18 2015 ...BREEZY WEST WINDS THROUGH TONIGHT... .ANOTHER PUSH OF COLD AIR ACROSS THE RELATIVELY WARM WATERS OF LAKE MICHIGAN WILL RESULT IN GUSTY WEST WINDS TODAY THROUGH TONIGHT. WIND GUSTS WILL LIKELY REACH 25-30 KNOTS AT TIMES. THE HIGHEST WIND GUSTS AND WAVES WILL BE TOWARD THE OPEN WATERS OF LAKE MICHIGAN. LMZ643>646-181730- /O.CON.KMKX.SC.Y.0113.000000T0000Z-151219T1000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 317 AM CST FRI DEC 18 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST SATURDAY... * WINDS: WEST 15 TO 25 KNOTS. A FEW GUSTS TO 30 KNOTS. * WAVES: 1 TO 4 FEET. HIGHEST WAVES TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
691 WHUS73 KMKX 181527 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 927 AM CST FRI DEC 18 2015 ...BREEZY WEST WINDS THROUGH TONIGHT... .ANOTHER PUSH OF COLD AIR ACROSS THE RELATIVELY WARM WATERS OF LAKE MICHIGAN WILL RESULT IN GUSTY WEST WINDS FOR THE REST OF TODAY THROUGH TONIGHT. WIND GUSTS WILL LIKELY REACH 25-30 KNOTS AT TIMES. THE HIGHEST WIND GUSTS AND WAVES WILL BE TOWARD THE OPEN WATERS OF LAKE MICHIGAN. LMZ643>646-182330- /O.CON.KMKX.SC.Y.0113.000000T0000Z-151219T1000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 927 AM CST FRI DEC 18 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST SATURDAY... * WINDS: WEST 15 TO 25 KNOTS. A FEW GUSTS TO 30 KNOTS. * WAVES: 1 TO 4 FEET. HIGHEST WAVES TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
221 WHUS73 KMKX 182038 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 238 PM CST FRI DEC 18 2015 ...BREEZY WEST WINDS THROUGH TONIGHT... .ANOTHER PUSH OF COLD AIR ACROSS THE RELATIVELY WARM WATERS OF LAKE MICHIGAN WILL RESULT IN GUSTY WEST WINDS THROUGH TONIGHT. WIND GUSTS WILL LIKELY REACH 25-30 KNOTS AT TIMES. THE HIGHEST WIND GUSTS AND WAVES WILL BE TOWARD THE OPEN WATERS OF LAKE MICHIGAN. LMZ643>646-190445- /O.CON.KMKX.SC.Y.0113.000000T0000Z-151219T1000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 238 PM CST FRI DEC 18 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST SATURDAY... * WINDS: WEST 15 TO 25 KNOTS. A FEW GUSTS TO 30 KNOTS. * WAVES: 1 TO 4 FEET. HIGHEST WAVES TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
852 WHUS73 KMKX 190318 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 918 PM CST FRI DEC 18 2015 ...BREEZY WEST WINDS THROUGH SATURDAY MORNING... .ANOTHER PUSH OF COLD AIR ACROSS THE RELATIVELY WARM WATERS OF LAKE MICHIGAN WILL RESULT IN GUSTY WEST WINDS TONIGHT AND SATURDAY MORNING. WIND GUSTS WILL LIKELY RISE TO AROUND 25 KNOTS. THE HIGHEST WIND GUSTS AND WAVES WILL BE TOWARD THE OPEN WATERS OF LAKE MICHIGAN. LMZ643>646-191130- /O.EXT.KMKX.SC.Y.0113.000000T0000Z-151219T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 918 PM CST FRI DEC 18 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON CST SATURDAY. * WINDS: WEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES: 1 TO 3 FEET. HIGHEST WAVES TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MG
299 WHUS73 KMKX 190931 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 331 AM CST SAT DEC 19 2015 ...GUSTY WEST WINDS THIS MORNING... .WEST WINDS HAVE BEEN GUSTING TO BETWEEN 20 TO 25 KNOTS OVERNIGHT AND WILL CONTINUE TO DO SO THROUGH THIS MORNING. WINDS WILL DIMINISH BELOW ADVISORY CRITERIA THIS AFTERNOON AS WINDS START TO TURN TO THE SOUTH-SOUTHWEST. THE HIGHEST WIND GUSTS AND WAVES WILL BE TOWARD THE OPEN WATERS OF LAKE MICHIGAN. LMZ643>646-191745- /O.CON.KMKX.SC.Y.0113.000000T0000Z-151219T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 331 AM CST SAT DEC 19 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WINDS: WEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES: 1 TO 3 FEET. HIGHEST WAVES TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HALBACH WWW.WEATHER.GOV/MKX
542 WHUS73 KMKX 191536 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 936 AM CST SAT DEC 19 2015 ...GUSTY WEST WINDS THIS MORNING... .WEST WINDS HAVE BEEN GUSTING TO BETWEEN 20 TO 25 KNOTS OVERNIGHT AND WILL CONTINUE TO DO SO THROUGH THIS MORNING. WINDS WILL DIMINISH BELOW ADVISORY CRITERIA THIS AFTERNOON AS WINDS START TO TURN TO THE SOUTH-SOUTHWEST. THE HIGHEST WIND GUSTS AND WAVES WILL BE TOWARD THE OPEN WATERS OF LAKE MICHIGAN. LMZ643>646-191800- /O.CON.KMKX.SC.Y.0113.000000T0000Z-151219T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 936 AM CST SAT DEC 19 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WINDS: WEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES: 1 TO 3 FEET. HIGHEST WAVES TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Dec 17, 4:03 PM CST, 1 hour 58 minutes earlier.
Area forecast discussion, Dec 17, 4:03 PM CST, 1 hour 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 403 PM CST THU DEC 17 2015 .SHORT TERM...TONIGHT THROUGH SUNDAY .TODAY AND TONIGHT...FORECAST CONFIDENCE IS MEDIUM. THE THIS BIG STORY IN THIS PERIOD IS THE TEMPERATURES WHICH WILL BE MUCH COOLER THAN ANYTHING WE/VE SEEN THIS MONTH. AS LOW PRESSURE DEPARTS TO THE NORTHEAST...STRONG WEST NORTHWEST WINDS IN THE LOWER HALF OF THE TROPOSHPERE WILL CONTINUE TO DRIVE COLD AIR INTO THE REGION THROUGH THE NIGHT AND INTO TOMORROW. MOST SHORT TERM GUIDANCE HAS LOWS TONIGHT DROPPING INTO THE LOW 20S...BUT GIVEN 925 TEMPS IN THE -11 TO -9 RANGE...AND THE FACT THAT THE SHORT TERM GUIDANCE HAS BEEN RUNNING A LITTLE WARM...ADJUSTED LOWS INTO THE UPPER TEENS. THERE IS SOME UNCERTAINTY REGARDING CLOUD COVER OVERNIGHT...AND IF SKIES CLEAR MORE THAN EXPECTED...TEMPS MAY DROP EVEN LOWER. A SHORT WAVE WILL PUSH THOUGH THE AREA ON FRIDAY. THIS CYCLONIC FLOW...IN ADDITION TO A BRIEF SHOT OF H700 AND H850 WAA TOMORROW AFTERNOON...WILL BRING SOME MODEST FORCING TO THE AREA. IT APPEARS THAT THERE IS A CHANCE AT SOME LIGHT SNOW TOMORROW AFTERNOON...BUT THERE IS SOME UNCERTAINTY REGARDING HOW MUCH MOISTURE WILL BE IN PLACE. GIVEN THIS UNCERTAINTY...CURRENTLY ONLY HAVE FLURRIES IN THE GRID. .FRIDAY NIGHT THROUGH SUNDAY...FORECAST CONFIDENCE HIGH CYCLONIC FLOW SHIFTS OFF TO THE EAST FRIDAY NIGHT WITH MID-UPPER LEVEL RIDGING BRINGING QUIET WEATHER. 925 MB AND 850 MB COLD POOLS MOVE ACROSS THE STATE FRIDAY NIGHT BEFORE SHIFTING EAST...WITH A SLOW MODERATION IN TEMPS AS RIDGE AXIS MOVES ACROSS SATURDAY AFTERNOON/EVENING. AFTER LOWS IN THE TEENS...HIGH TEMPS SATURDAY WILL REACH THE UPPER 20S TO LOW 30S. STRONG WARM ADVECTION EXPECTED TO BEGIN OVERNIGHT WITH BACKING WINDS AHEAD OF SOMEWHAT PHASED NORTHERN/SOUTHERN STREAM TROUGHS... INCREASING TO 35 TO 40 KTS BY SUNDAY MORNING...THEN AS HIGH AS 50 KTS SUNDAY AFTERNOON. THOUGH STRONG ISENTROPIC ADIABATIC OMEGA MOVES ACROSS THE AREA....MOISTURE IS LIMITED AS REFLECTED WITH 100MBTO 200 MB CONDENSATION PRESSURE DEFICITS COINCIDENT WITH T HE STRONG LIFT. AS NORMAL FOR THIS TIME OF YEAR THE EFFECTS OF THE WARM ADVECTION WILL NOT BE FULLY REALIZED AT THE SURFACE WITH THE WAA DEVELOPING AN INVERSION THAT PREVENTS MIXING UP TO THE WARMER TEMPS. STILL...LOWS SATURDAY NIGHT WILL ONLY COOL INTO THE MID 20S WITH ABOVE NORMAL HIGHS IN THE LOW TO MID 40S SUNDAY. .LONG TERM...SUNDAY NIGHT THROUGH THURSDAY...FORECAST CONFIDENCE MEDIUM VIGOROUS SHORT WAVE MOVING FROM THE 4 CORNERS AREA OUT INTO THE OK/TX PANHANDLE REGION ON 130 KT JET MAX INDUCING CYCLOGENESIS IN THE CENTRAL PLAINS SUNDAY AFTERNOON/EVENING. PRECIPITATION CHANCES INCREASE SUNDAY NIGHT WITH FRONTOGENETIC FORCING AS LOW APPROACHES ...AND CONTINUE INTO MONDAY AS LOW CROSSES STATE. PRECIP TYPE LOOKS TO BE MAINLY RAIN...THOUGH SOME SNOW MAY MIX IN AS PRECIP WINDS DOWN MONDAY AFTERNOON. AFTER A QUIET MONDAY NIGHT AND TUESDAY...MODELS DIFFER WITH TIMING/DEPTH OF SHORT WAVE ENERGY THROUGH THE REMAINDER OF THE EXTENDED WHICH KEEPS SLIGHT CHANCE/CHANCE POPS FROM THE BLENDED SOLUTION. WITH THE NEAR-ZONAL TO SWLY FLOW...ABOVE NORMAL TEMPERATURES ARE EXPECTED THROUGH MOST OF NEXT WEEK WHICH MEANS PRECIP WILL BE MAINLY LIQUID...WITH SOME SNOW MIXING IN DURING THE DIURNAL TRANSITIONS TO COOLER TEMPERATURES. && .AVIATION/00Z TAFS/... THE MAIN QUESTION IS WHETHER OR NOT THERE WILL BE SOME LIGHT SNOW TOMORROW AFTERNOON. MOST GUIDANCE HAS MODEST FORCING IN PLACE. HOWEVER...THERE IS UNCERTAINTY AS TO EXACTLY HOW MUCH MOISTURE WILL BE IN PLACE...AND IT MAY NOT BE ENOUGH TO SUPPORT LIGHT SNOW SHOWERS. OTHERWISE...ALL TAF SITES SHOULD REMAIN ABOVE VRF CONDITIONS. THERE IS SOME UNCERTAINTY REGARDING CLOUD COVER TONIGHT. THE NAM AND RAP SUGGEST THAT ENOUGH MOISTURE WILL BE IN PLACE TO SUPPORT AT LEAST SCATTERED CLOUDS THOUGH THE NIGHT...WHILE THE GFS AND CURRENT TRENDS SUGGEST THAT WE MAY CLEAR OUT A BIT MORE THAN EXPECTED. && .MARINE... WINDS APPEAR TO FINALLY BE COMING DOWN A BIT...BUT SOME SITES ARE STILL REACHING SCA CRITERIA. THEREFORE DECIDED TO LET THE CURRENT SCA RIDE UNTIL ITS EXPIRATION TIME AT 00Z. WINDS SHOULD STAY BELOW SCA CRITERIA OVERNIGHT THANKS TO A WEAK INVERSION ABOVE THE BOUNDARY LAYER. THAT SAID...IF WE GET JUST A LITTLE BIT MORE MIXING THAN EXPECTED...THE NEARSHORE WATERS COULD SEE 20-25KT WINDS JUST A FEW KFT OFF THE DECK MIX DOWN TO THE SFC. TOMORROW...WINDS WILL RAMP RIGHT BACK UP ABOVE SCA CRITERIA AROUND SUNRISE. PLAN ON ISSUING NEW SCA AS SOON AS THE ONE FOR THIS EVENING EXPIRES. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...SMALL CRAFT ADVISORY UNTIL 6 PM CST THIS EVENING FOR LMZ643>646. && TONIGHT/FRIDAY AND AVIATION/MARINE...BSH FRIDAY NIGHT THROUGH THURSDAY...REM
Hazardous weather outlook, Dec 17, 4:32 PM CST, 1 hour 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 432 PM CST THU DEC 17 2015 WIZ046-047-051-052-056>060-062>072-182245- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 432 PM CST THU DEC 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ643>646-182245- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 432 PM CST THU DEC 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT A SMALL CRAFT ADVISORY CONTINUES UNTIL 6 PM THIS EVENING DUE TO BRISK WESTERLY WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY A SMALL CRAFT ADVISORY WILL BE NEEDED AGAIN FRIDAY INTO FRIDAY NIGHT FOR GUSTY WEST WINDS. WWW.WEATHER.GOV/MKX KAVINSKY
Nearby
Small Craft Advisories in Wisconsin, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.